Alert archive / Texas / Tornado Warnings in 2017

Tornado Warning 151, NWS Houston/Galveston, TX

August 27, 2017Fort Bend County, Texas

NWS Houston/Galveston, TX issued this tornado warning at Aug 27, 2017, 5:19 AM CDT for Fort Bend County, Texas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 27, 2017, 5:19 AM CDT (10:19 UTC)
Expired
Aug 27, 2017, 5:45 AM CDT
In force
26 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Fort Bend County, TX

The radar

The Houston radar (KHGX), 56 km from the middle of the area, began a volume at 10:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 27, 1:50 AM CDTTornado WatchSPC11 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 10.3 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2017-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 104 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2017-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
104 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
905 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

313 
WFUS54 KHGX 271019
TORHGX
TXC157-271045-
/O.NEW.KHGX.TO.W.0151.170827T1019Z-170827T1045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
519 AM CDT SUN AUG 27 2017

The National Weather Service in League City has issued a

* Tornado Warning for...
  Central Fort Bend County in southeastern Texas...

* Until 545 AM CDT.

* At 519 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Brazos Bend State Park, or 12 miles north of West
  Columbia, moving north at 20 mph.

  HAZARD...Tornado. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Southern Sugar Land, southwestern Missouri City, eastern Rosenberg,
  Richmond, First Colony, Thompsons, Brazos Bend State Park,
  Greatwood, New Territory and northwestern Sienna Plantation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 2931 9570 2958 9577 2958 9554 2933 9560
      2933 9561 2931 9563
TIME...MOT...LOC 1019Z 178DEG 16KT 2932 9565 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$
11

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Aug 27, 1:04 AM CDT, 4 hours 15 minutes earlier.

Area forecast discussion, Aug 27, 1:04 AM CDT, 4 hours 15 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
104 AM CDT Sun Aug 27 2017

.AVIATION...
TS Harvey is forecast to meander around the region through early
next week. With that being said...this package advertises what
will likely occur with this wobbly track. Primarily light rain or
showers with a few hours of intense precipitation...lightning and
strong wind gusts as thunderstorm bands along the periphery of
Harvey pass across the regional air fields. Needless to say...but
general aviation will be basically be grounded in the short term
mainly due to prevailing 25 to 40 knot winds and IFR conditions.
31

&&

.PREV DISCUSSION... /ISSUED 1017 PM CDT Sat Aug 26 2017/

.Catastrophic and life-threatening flooding has begun...

DISCUSSION...
Rainfall rates of up to 4 to 6 inches per hour...one Harris County
gage recorded 3.08 inches in 30 minutes...have been occuring this
evening in and around the Houston area resulting in dangerous and
life-threatening flash flooding. These rains, associated with the
rainbands from Tropical Storm Harvey, have been slowly edging
eastward and easily dumping 3 to 5 inches of rain on saturated
grounds. Models are showing possible additional rainbands
development during the overnight hours and again over at least the
next several days as Harvey and its circulation remains off to
our west.

This is an extremely dangerous and life-threatening situation. 42

PREV DISCUSSION... /ISSUED 454 PM CDT Sat Aug 26 2017/

DISCUSSION...
With Harvey meandering just west of the forecast area, rain and
feeder bands will move over Southeast Texas until the storm moves
out of the area. Short term high resolution models show the
potential for rain bands to produce 10 to 15 inches of rain just
tonight and Sunday morning. Rainfall of 10 to 15 inches within 6
or 12 hours will produce flash flooding. In addition, rainfall
rates could exceed 4 inches per hour. If these intense rain bands
with these amounts occur over the metro areas, flooding could
impact homes, roadways, and the highway system.

In addition, isolated tornadoes will continue to be possible. A
tornado watch continues in effect through 2:00 AM Sunday.

With Harvey pretty much stuck in very weak upper level steering,
the potential for heavy rainfall will persist into Wednesday.
Global models continue to show the rainfall potential from tonight
through Wednesday evening of 15 to 25 inches. Isolated maximum
amounts of up to 40 inches for the entire event is possible.

It should be stressed that anyone planning to travel should check
with TXDOT, Houston TranStar, or other trusted sources for road
conditions prior to travel. Rainfall of this magnitude could cause
major flooding of the highway system.

HYDROLOGY...
Widespread addition rainfall of 15 to 25 inches with storm totals
of 40 inches would cause river flooding categories of widespread
Moderate flooding. Many areas would experience Major and Record
flooding. Individual river forecasts as of 4:00 PM include:

* Lavaca-Navidad: Widespread Major river flooding
* Colorado: Major river flooding below the Colorado River at La
  Grange
* Tres Palacios: Moderate flooding now and Major flooding
  forecast
* San Bernard: Major with Record river flooding likely
* Brazos:
  - Minor flooding upstream of Hempstead
  - Moderate flooding at San Felipe
  - Major flooding from Richmond downstream
* San Jacinto River: Moderate to Major flooding
* Houston Bayous: Moderate to Major flooding (will be critical
  depending on intensity and rainfall amounts)
* Trinity River: Moderate at Liberty and possible Minor at Moss
  Bluff

CLIMATE...
Several rainfall records have been set as of 4:00 PM today. Note
that additional rainfall is possible through midnight. Here a list
of the new records:

Site               Rainfall              Old Record

College Station    2.80 inches           1.38 set in 1959
Galveston          4.01 inches           2.06 set in 1953
City of Houston    3.83 inches           1.66 set in 1959

Note that Houston Hobby Airport received 2.82 inches as of 4:00 PM
CDT. The record rainfall for August 26th at Hobby is 3.33 inches
set in 1959.

MARINE...
Sustained winds/seas have decreased across our bays/coastal waters
in response to Harvey moving inland into south central Texas overnight.
Gusts up to 35 kts (higher around Matagorda Bay) will remain possible
tonight. Progs are continuing to track Harvey back toward the coast
tomorrow through Monday, but there is still a lot of uncertainty
with timing. Will keep with the previous forecast trends of increasing
wind threats across the coastal waters Mon into Tue. Elevated
tides/seas will continue to be a problem through at least Tuesday.

Extreme to strong rip currents will continue for a few more days. Currents
and river(s) discharge(s) into the bays will also remain problematic
for navigation for at least a few days (possibly into next weekend)
given the expected record setting rainfall the next few days and
the major to extreme flooding that will follow. 41

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      71  81  70  82  72 /  80  70  60  60  60
Houston (IAH)              73  79  72  82  74 /  80  80  70  60  70
Galveston (GLS)            76  82  77  84  78 /  80  80  70  70  70

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Tropical Storm Warning for the following zones: Jackson...
     Matagorda.

     Flash Flood Watch through Wednesday evening for the following
     zones: Austin...Brazoria...Brazos...Burleson...Chambers...
     Colorado...Fort Bend...Galveston...Grimes...Harris...
     Houston...Jackson...Liberty...Madison...Matagorda...
     Montgomery...Polk...San Jacinto...Trinity...Walker...
     Waller...Washington...Wharton.

GM...Small Craft Advisory from 9 PM Monday to 7 AM CDT Tuesday for
     the following zones: Matagorda Bay.

     Tropical Storm Warning for the following zones: Matagorda Bay.

     Small Craft Advisory until 7 AM CDT Tuesday for the following
     zones: Coastal waters from High Island to Freeport out 20
     NM...Galveston Bay...Waters from High Island to Freeport
     from 20 to 60 NM.

     Small Craft Advisory from 7 AM this morning to 7 AM CDT Tuesday
     for the following zones: Coastal waters from Freeport to
     the Matagorda Ship Channel out 20 NM...Waters from Freeport
     to the Matagorda Ship Channel from 20 to 60 NM.

     Gale Warning until 7 AM CDT this morning for the following
     zones: Coastal waters from Freeport to the Matagorda Ship
     Channel out 20 NM...Waters from Freeport to the Matagorda
     Ship Channel from 20 to 60 NM.

&&

Discussion...42
Aviation/Marine...31
Hazardous weather outlook, Aug 26, 7:41 AM CDT, 21 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Houston/Galveston TX
741 AM CDT Sat Aug 26 2017

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-271100-
Austin-Brazoria-Brazos-Burleson-Chambers-
Coastal waters from Freeport to the Matagorda Ship Channel out
20 NM-Coastal waters from High Island to Freeport out 20 NM-
Colorado-Fort Bend-Galveston-Galveston Bay-Grimes-Harris-Houston-
Jackson-Liberty-Madison-Matagorda-Matagorda Bay-Montgomery-Polk-
San Jacinto-Trinity-Walker-Waller-Washington-
Waters from Freeport to the Matagorda Ship Channel from 20 to
60 NM-Waters from High Island to Freeport from 20 to 60 NM-
Wharton-
741 AM CDT Sat Aug 26 2017

This hazardous weather outlook is for portions of Southeast Texas.

.DAY ONE...Today and Tonight

Rainbands from Harvey will produce gusty winds, locally heavy rainfall
and associated flooding, and isolated tornadoes. Flooding will occur
as rainfall totals could approach or exceed 10 to 15 inches.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Harvey is expected to meander in and around the Southeast Texas area
for several days and produce round after round of showers and thunderstorms.
Rainfall totals (including today's and tonight's 10 to 15 inches) will
be adding up with event amounts of 15 to 30 inches expected and isolated
maximum totals of 40 inches possible. The greatest threat area is expected
to be generally along and south of a line from Brenham to Conroe to
High Island. Rainfall of this magnitude will cause catastrophic and
life-threatening flooding.

.SPOTTER INFORMATION STATEMENT...
Spotters will be needed over the weekend and through at least the
first half of the week.

In the hours before

Local storm report, Aug 27, 2:38 AM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
238 AM CDT SUN AUG 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 AM     FLASH FLOOD      LA PORTE                29.67N  95.04W
08/27/2017                   HARRIS             TX   EMERGENCY MNGR

            WATER IN AT LEAST 40 HOMES AND A NURSING HOME. LEVELS
            ARE ANKLE TO THIGH DEEP. FLOODING IS WIDESPREAD ACROSS
            THE CITY.

&&

EVENT NUMBER HGX1700389

42
Local storm report, Aug 27, 2:42 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
242 AM CDT SUN AUG 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 AM     TORNADO          LA MARQUE               29.37N  94.99W
08/27/2017                   GALVESTON          TX   PUBLIC

            TORNADO PRODUCED DAMAGE TO THE WINDSOR ESTATE
            APARTMENTS OFF OF INTERSTATE 45.

&&

EVENT NUMBER HGX1700390

BLOOD
Special weather statement, Aug 27, 3:35 AM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
335 AM CDT SUN AUG 27 2017

TXZ213-237-238-270915-
Brazoria TX-Galveston TX-Harris TX-
335 AM CDT SUN AUG 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GALVESTON...NORTHEASTERN
BRAZORIA AND SOUTHEASTERN HARRIS COUNTIES UNTIL 415 AM CDT...

At 334 AM CDT, Doppler radar was tracking a strong thunderstorm near
Liverpool, or 13 miles east of Angleton, moving north at 50 mph.

Wind gusts up to 50 mph will be possible with this storm. With the
saturated soils these strong winds will be capable of uprooting
trees.

Locations impacted include...
Pasadena, Pearland, League City, Texas City, Friendswood, La Porte,
Deer Park, Alvin, Dickinson, South Houston, La Marque, Santa Fe,
Seabrook, Webster, Hitchcock, eastern Manvel, Kemah, Greater Hobby
Area, Clear Lake and South Belt / Ellington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A tornado watch remains in effect until 100 PM CDT for southeastern
Texas.

LAT...LON 2907 9510 2917 9535 2965 9533 2974 9512
      2954 9491
TIME...MOT...LOC 0834Z 189DEG 47KT 2923 9522
Local storm report, Aug 27, 3:47 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
347 AM CDT SUN AUG 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 AM     TORNADO          EAST BERNARD            29.53N  96.06W
08/27/2017                   WHARTON            TX   EMERGENCY MNGR

            FOUR APARTMENTS DAMAGED IN EAST BERNARD

&&

EVENT NUMBER HGX1700391

BLOOD
Local storm report, Aug 27, 4:16 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
416 AM CDT SUN AUG 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 AM     FLASH FLOOD      DICKINSON               29.45N  95.07W
08/27/2017                   GALVESTON          TX   LAW ENFORCEMENT

            WATER IS IN HOMES. FIRST FLOORS HAS BEEN FLOODED AND
            THE WATER IS RISING UP THE STAIRS TO THE SECOND FLOOR.

&&

EVENT NUMBER HGX1700392

42
Local storm report, Aug 27, 4:59 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
459 AM CDT SUN AUG 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 AM     FLASH FLOOD      1 N LEAGUE CITY         29.50N  95.11W
08/27/2017                   GALVESTON          TX   PUBLIC

            WATER LEVELS ARE 4 TO 10 INCHES DEEP NEAR THE
            INTERSECTION OF FM 518 AND WESLEY DRIVE.

&&

EVENT NUMBER HGX1700393

42

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 7:01 PM CDTTornado WarningHGXBrazoria, Fort Bend44 min
Aug 26, 7:21 PM CDTTornado WarningHGXFort Bend, Harris, Waller39 min
Aug 26, 7:22 PM CDTFlash Flood WarningHGXFort Bend, Harris, Waller113 min
Aug 26, 7:40 PM CDTTornado WarningHGXBrazoria, Fort Bend, Harris50 min
Aug 26, 7:51 PM CDTRiver Flood WarningHGXHarris21 days
Aug 26, 8:13 PM CDTTornado WarningHGXHarris, Montgomery, Waller32 min
Aug 26, 8:15 PM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Grimes, Harris, Montgomery, Waller3 hr
Aug 26, 8:31 PM CDTFlash Flood WarningHGXAustin, Grimes, Harris, Waller, Washington119 min
Aug 26, 8:31 PM CDTTornado WarningHGXFort Bend, Harris29 min
Aug 26, 8:49 PM CDTRiver Flood WarningHGXHarris57 hr
Aug 26, 8:57 PM CDTRiver Flood WarningHGXMontgomery, Waller21 days
Aug 26, 8:58 PM CDTSpecial Weather StatementHGXBrazoria, Galveston, Harris62 min
Aug 26, 9:03 PM CDTRiver Flood WarningHGXHarris71 hr
Aug 26, 9:07 PM CDTRiver Flood WarningHGXHarris57 hr
Aug 26, 9:12 PM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Galveston, Grimes, Harris, Montgomery3 hr
Aug 26, 9:12 PM CDTRiver Flood WarningHGXHarris55 hr
Aug 26, 9:18 PM CDTRiver Flood WarningHGXHarris6 days
Aug 26, 9:25 PM CDTRiver Flood WarningHGXHarris55 hr
Aug 26, 9:27 PM CDTFlash Flood Warning EmergencyHGXBrazoria, Fort Bend, Harris3 hr
Aug 26, 9:41 PM CDTRiver Flood WarningHGXHarris55 hr
Aug 26, 9:45 PM CDTRiver Flood WarningHGXHarris55 hr
Aug 26, 9:48 PM CDTRiver Flood WarningHGXHarris24 hr
Aug 26, 9:49 PM CDTRiver Flood WarningHGXJackson6 days
Aug 26, 9:50 PM CDTSpecial Weather StatementHGXBrazoria70 min
Aug 26, 9:57 PM CDTRiver Flood WarningHGXHarris6 days
Aug 26, 10:03 PM CDTRiver Flood WarningHGXMontgomery5 days
Aug 26, 10:07 PM CDTRiver Flood WarningHGXHarris, Waller7 days
Aug 26, 10:12 PM CDTRiver Flood WarningHGXHarris31 hr
Aug 26, 10:15 PM CDTRiver Flood WarningHGXHarris3 days
Aug 26, 10:24 PM CDTRiver Flood WarningHGXHarris6 days
Aug 26, 10:28 PM CDTRiver Flood WarningHGXGalveston, Harris5 days
Aug 26, 10:28 PM CDTRiver Flood WarningHGXHarris6 days
Aug 26, 10:29 PM CDTFlash Flood WarningHGXBrazoria, Galveston, Harris3 hr
Aug 26, 10:38 PM CDTGale WarningHGX8 hr
Aug 26, 10:38 PM CDTSmall Craft AdvisoryHGX23 hr
Aug 26, 10:42 PM CDTRiver Flood WarningHGXGalveston, Harris5 days
Aug 26, 10:43 PM CDTRiver Flood WarningHGXGalveston, Harris5 days
Aug 26, 10:44 PM CDTRiver Flood WarningHGXHarris30 hr
Aug 26, 10:47 PM CDTFlash Flood Warning EmergencyHGXBrazoria, Galveston, Harris3 hr
Aug 26, 10:49 PM CDTRiver Flood WarningHGXHarris54 hr
Aug 26, 10:51 PM CDTRiver Flood WarningHGXBrazoria, Harris6 days
Aug 26, 10:54 PM CDTSpecial Marine WarningHGX2 hr
Aug 26, 10:56 PM CDTRiver Flood WarningHGXHarris16 days
Aug 26, 10:59 PM CDTRiver Flood WarningHGXGalveston, Harris5 days
Aug 26, 11:09 PM CDTRiver Flood WarningHGXLavaca5 days
Aug 26, 11:10 PM CDTFlash Flood WarningHGXAustin, Brazoria, Fort Bend, Grimes, Harris, Matagorda and 3 more5 hr
Aug 26, 11:15 PM CDTRiver Flood WarningHGXHarris3 days
Aug 26, 11:20 PM CDTRiver Flood WarningHGXBurleson, Lee5 days
Aug 26, 11:20 PM CDTTornado WarningHGXHarris11 min
Aug 26, 11:21 PM CDTRiver Flood WarningHGXBurleson, Washington5 days
Aug 26, 11:30 PM CDTRiver Flood WarningHGXHarris56 hr
Aug 26, 11:32 PM CDTRiver Flood WarningHGXHarris5 days
Aug 26, 11:32 PM CDTRiver Flood WarningHGXHarris5 days
Aug 26, 11:38 PM CDTRiver Flood WarningHGXBrazoria, Harris5 days
Aug 26, 11:38 PM CDTTornado WarningHGXHarris22 min
Aug 26, 11:41 PM CDTFlash Flood Warning EmergencyHGXBrazoria, Galveston, Harris109 min
Aug 26, 11:48 PM CDTRiver Flood WarningHGXGalveston, Harris6 days
Aug 26, 11:58 PM CDTTornado WarningHGXHarris17 min
Aug 26, 11:59 PM CDTRiver Flood WarningHGXHarris28 hr
Aug 27, 12:00 AM CDTTornado WarningHGXGalveston, Harris15 min
Aug 27, 12:03 AM CDTRiver Flood WarningHGXHarris4 days
Aug 27, 12:10 AM CDTRiver Flood WarningHGXColorado3 days
Aug 27, 12:13 AM CDTRiver Flood WarningHGXColorado27 hr
Aug 27, 12:22 AM CDTFlash Flood Warning EmergencyHGXBrazoria, Fort Bend, Galveston, Harris6 hr
Aug 27, 12:27 AM CDTTornado WarningHGXGalveston18 min
Aug 27, 12:29 AM CDTRiver Flood WarningHGXHarris15 days
Aug 27, 12:32 AM CDTRiver Flood WarningHGXHarris3 days
Aug 27, 12:33 AM CDTRiver Flood WarningHGXHarris67 hr
Aug 27, 12:35 AM CDTRiver Flood WarningHGXHarris55 hr
Aug 27, 12:42 AM CDTRiver Flood WarningHGXBrazoria, Harris5 days
Aug 27, 12:46 AM CDTRiver Flood WarningHGXHarris6 days
Aug 27, 12:48 AM CDTRiver Flood WarningHGXHarris, Montgomery6 days
Aug 27, 12:48 AM CDTRiver Flood WarningHGXHarris52 hr
Aug 27, 12:51 AM CDTFlash Flood Warning EmergencyHGXAustin, Colorado, Jackson, Matagorda, Washington, Wharton3 hr
Aug 27, 12:54 AM CDTRiver Flood WarningHGXHarris6 days
Aug 27, 12:59 AM CDTFlash Flood WarningHGXBrazos, Grimes, Harris, Montgomery, Waller3 hr
Aug 27, 1:05 AM CDTRiver Flood WarningHGXHarris71 hr
Aug 27, 1:06 AM CDTTornado WarningHGXMatagorda, Wharton24 min
Aug 27, 1:07 AM CDTRiver Flood WarningHGXHarris71 hr
Aug 27, 1:09 AM CDTRiver Flood WarningHGXHarris71 hr

Nearby

Tornado Warnings in Texas, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.